# SDR C2XA03SH133

- Difficulty date: May 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 11,556 hours, 8,481 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 14576631622
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK, THE RIGHT HAND LOWER ENGINE COWLING HAS RUB MARKS ON THE MOST AFT INBOARD STIFFENER.  MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED STIFFENER IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
